A note on the Meir-Keeler theorem in the context of b-metric spaces
作者: Pavlović, Mirjana V.Radenović, Stojan N.
刊名: Vojnotehnički glasnik, 2019, Vol.67 (1), pp.1-12
来源数据库: Ministry of defence of the Republic of Serbia - Vojnotehnicki glasnik / Military Technical Courier
DOI: 10.5937/vojtehg67-19220
原始语种摘要: In this note we consider the famous Meir-Keeler's theorem in the context of b-metric spaces. Our result generalizes, improves, compliments, unifies and enriches several known ones in the existing literature. Also, our proof of Meir-Keeler's theorem in the context of standard metric spaces is much shorter and nicer than the ones in (Ćirić, 2003) and (Meir & Keeler, 1969, pp.326-329). .
全文获取路径: PDF下载   
分享到:

×
关键词翻译
关键词翻译
  • metric 米制的
  • theorem 定理
  • existing 现行
  • context 菌髓
  • proof 证明
  • famous 法美联合大洋水下调查
  • several 各自
  • consider 仔细考虑
  • result 成果
  • literature 文献